# SDR ABXA2022072185

- Difficulty date: July 21, 2022
- Submitted: July 25, 2022
- Operation: Air carrier
- Aircraft: N317CM
- Make and model: Boeing 767
- Aircraft serial: 24317
- Aircraft time: 107,835 hours, 31,371 cycles
- System (JASC): 2721 · Rudder Tab Control System
- Part: None
- Condition: None
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

RUDDER RATIO EICAS MSG AFTER BLOCK OUT. AIRCRAFT BACK TO BLOCK AND GROUNDED BY MAINTENANCE. MAINTENANCE RESET RUDDER RATIO MODULES AND TESTED RUDDER IAW B767 FIM 27-21 FT 804 OPS CHECKED GOOD NO DEFECTS NOTED. AIRCRAFT RETURNED TO SERVICE.
